

Resuscitation 2023 Scientific Programme (preliminary programme)

(preliminary programme)									
	Thursday, No	vember 2		Friday, November 3			Saturday, November 4		
	Auditorium (Main session)	Room 6	Room 5	Auditorium (Main session)	Room 6	Room 5	Auditorium (Main session)	Room 6	Room 5
Morning 1 - 08:30-09:45	(mum yession)			UEFA - ERC collaboration	Round table: Brain injury after Cardiac Arrest	ECMO (75 min)	Year in review	Round table: Life after Cardiac Arrest	POCUS
				Collaborative session with UEFA to highlight how we can work together to save more lives - both on and off the pitch!	Short introductions into the mechanisms of brain injury, what to look for and what to do, before we dive into discussions on where we can go from here to improve outcomes.			How are our patients really doing after surviving their cardiac arrest? How are their families? And what happens to the bystanders that saved their life - does anyone know?	
45 min					Coffee break			Coffee break Debate - pro/con	
Morning 2- 10:30-11:30				Oral abstracts	Case based discussion - Withdrawal of care	ECMO (75 min)	Lancet comission on sudden cardiac death	Hypothermia studies in Cardiac Arrest	POCUS
				A collection of the best abstracts submitted by young scientists, don't miss the Young ERC awards.	Only about half of patients admitted to the ICU after cardiac arrest survive with good outcome. How do we handle withdrawal of life-sustaining therapies after cardiac arrest? Join the discussion!		The Lancet will launch the results from their commission on sudden cardiac death in 2023. This session has the key messages from the commissioners.	Nothing is quite as contentious as hypothermia after cardiac arrest - still! Do we need further studies on hypothermia, or do we have the answers we need?	
11:30-13:00				Poster presentations & Lunch			Poster presentations & Lunch		
12:45-13:00				Rapid fire session	Case based education -		Rapid fire session		
Afternoon 1 - 13:00-13:45	Opening ceremony			Improving diversity in resuscitation	Oxygenation & ventilation	ECMO (75 min)	Oral abstracts		
	Welcome to Resuscitation 2023! The traditional Peter Safar lecture, followed by an opening act will get us started.			How do we improve diversity in resuscitation? There are unacceptable inequalities in training, education and access to resuscitation. Where do we start?	New clinical trials give new insights into how we should oxygenate and ventilate after cardiac arrest. Or have they only generated new questions?		A traditional highlight - the very best of the best original science abstracts competing for the ultimate honour.		
Afternoon 2 - 14:00-15:15	Round table: How do we improve outcomes from IHCA?	Special cirumstances - traumatic arrest	Video CPR / Dispatch	What is new in defibrillation?	Round table: How to improve outcomes from OHCA?	Neonatal resuscitation	Closing ceremony		
	Short presentations and a lot of discussions. How about pit-crew training or debrifing as important tools? And how can we use our IHCA registry to improve outcomes? We will also get an update from the ILCOR IHCA working group, which recently were tasked to come up with some new ideas and strategies for	Practical case based session on how to manage traumatic cardiac arrest. Come meet the experts!		A lot of exciting new defibrillation science! This session includes updates on double- sequential defibrillation, pad placement, AMSA and "see through CPR" as well as the updates of drones to dispatch AEDs.	Short presentations and a lot of discussions! Do we need to improve our emergency medical dispatch, promote cardiac arrest centers or do we need novel training strategies? How can we move the needle?		Final words, awards and of course - the Negovsky lecture to round off a great couple of days of resuscitation science and education!		
45 min	IHCA Coffee break			Coffee break					
Afternoon 3- 16:00-16:45	Case based discussion: When to stop?	Meet the experts - Calcium during Cardiac Arrest	Young ERC session	Case based education: Follow-up after Cardiac Arrest	Meet the experts - Novel training strategies	Paediatric resuscitation			
	Engage with your fellow resuscitation specialists - when should we stop our CPR efforts? And when should we not even have started?	Does calcium still have a role in cardiac arrest, or should we never use it again? How to interpret the results from the COCA trial.		Follow-up and rehabilitation after CA - who, when and how?	Novel training strategies to improve survival.				
Afternoon 4 - 16:45-17:30	Debate - pro/con ABC vs. ACB?	Case based education: Special circumstances		Case based education: Special circumstances	Debate - pro/con IV vs. IO	Paediatric post- arrest			
	Show-down among adult and paediatric resuscitation specialists alike - what should we be teaching? Compression only or full CPR? Compression first?	Tips and tricks on the differential diagnosis of the 4 H's and 4 T's during cardiac arrest.		Learn from the experts - How do they manage their ECMO resuscitations.	Engage with your fellow resuscitation specialists - when would you use IV vs. IO? Does it make a difference?				